# SDR DALA2023061304810

- Difficulty date: October 11, 2022
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N962DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38304
- Aircraft time: 20,568 hours, 12,264 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2447032) DURING THE HEAVY MAINTENANCE CHECK/ENTRY INTO SERVICE AT FLIGHTSTAR (VQQ), WHILE ACCOMPLISHING INSPECTIONS PER SECTION I OF ER/A, A DENT WAS FOUND COMMON TO THE EXISTING REPAIR LOCATED BETWEEN STA-727K AND STA-727L AT S-23R LEVEL. ADDITIONALLY, SEVERAL FASTENERS COMMON TO EXISTING REPAIR DOUBLER WERE FOUND OUT OF B737-900ER SRM 51-40-02. DAMAGE REPAIRED PER ERA 602811-14.
